Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Ill-posedness for the Zakharov system with generalized nonlinearity


Authors: H. A. Biagioni and F. Linares
Journal: Proc. Amer. Math. Soc. 131 (2003), 3113-3121
MSC (2000): Primary 35Q55, 35Q51
Published electronically: February 6, 2003
MathSciNet review: 1993221
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the ill-posedness question for the one-dimensional Zakharov system and a generalization of it in one and higher dimensions. Our point of reference is the criticality criteria introduced by Ginibre, Tsutsumi and Velo (1997) to establish local well-posedness.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35Q55, 35Q51

Retrieve articles in all journals with MSC (2000): 35Q55, 35Q51


Additional Information

H. A. Biagioni
Affiliation: Departamento de Matemática, IMECC-UNICAMP, 13081-970, Campinas, SP, Brasil
Email: hebe@ime.unicamp.br

F. Linares
Affiliation: Instituto de Matemática Pura e Aplicada, 22460-320, Rio de Janeiro, Brasil
Email: linares@impa.br

DOI: http://dx.doi.org/10.1090/S0002-9939-03-06898-9
PII: S 0002-9939(03)06898-9
Keywords: Ill-posedness, Zakharov system
Received by editor(s): June 15, 2001
Received by editor(s) in revised form: April 28, 2002
Published electronically: February 6, 2003
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2003 American Mathematical Society